Kanamycin

What is Kanamycin?

Kanamycin is an aminoglycoside bacteriocidal antibiotic, available in oral, intravenous, and intramuscular forms, and used to treat a wide variety of infections.

Questions and answers on "Kanamycin"

hello doc . recently i had unprotected sex and after about 7 days i started noticing some white discharge from my penis. i consulted my GP and gave...

doctor1 MD

you can meet a near by venerialogist to give a sample of secretion for microscopic testing or for culture study of the secretion . go for syphilis...

Read Full Thread   Ask a Doctor Now

hi, i have a small discharge from my penis, its like very thin mucus, like semen , have had it for 5 days now, no pain during urination, no any...

doctor1 MD

Hi there ~

Thank you for your question. I hope you took the medications under medical supervision. I think you need to get a urine and a semen...

Read Full Thread   Ask a Doctor Now

Recent questions on  Kanamycin

doctor1 MD

hello doc, my son age 23. wt 49kg height 5'9 inch engineering stduent . He is suffering from mdr tb last four year,he was infected in mumbai during...

doctor1 MD

For request attention of Tropical TB specialists Panel/Dr. Chabufo Ditah please MGR – 69 years XXXXXXX male PRESENT HISTORY Was finally detected...

doctor1 MD

I am 28 y.o woman who just lost my son at 17 weeks pregnancy. I was 54 kg (50kg before pregnancy), 160m height when my water broke 2 weeks ago, and...

doctor1 MD

my wife has get the tb sensitivity the result are streptomycin resistant 1g/ml inh resistant 0.1g/ml, rifampicin resistant 1g/ml,ethambutol...

doctor1 MD

my wife suffering from mdr tb, sputum for afb was 1+ on 23/10/2013 and ATT was started. subsequent drug sensitivity showed resistance to rifampcin...

doctor1 MD

hello doc . recently i had unprotected sex and after about 7 days i started noticing some white discharge from my penis. i consulted my GP and gave...

doctor1 MD

my husband is suffering from abdominal Koch's since december. on March he s also detected with AIDS and some tuburcular lessions in the left side...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures